Rational Points on Igusa Curves and L-functions of Symmetric Representations, by Am'ilcar Pacheco
This paper has appeared in J. Number Theory 58 (1996), no. 2, 343-360, and
so the dvi version has been removed. The purpose of this paper it to give a new and explicit proof of a result due to
D. Ulmer in which he computes the $L$-functions of symmetric representations of
the first \'etale cohomology group of universal elliptic curves over Igusa
curves in terms of Hecke polynomials.
Am'ilcar Pacheco <email@example.com>